RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1971, Volume 199, Number 1, Pages 13–16 (Mi dan36251)  

This article is cited in 2 scientific papers (total in 2 papers)

MATHEMATICS

Average number of real roots of random polynomials

I. A. Ibragimov, N. B. Maslova

Leningrad State University

Full text: PDF file (430 kB)

Bibliographic databases:

Document Type: Article
UDC: 519.2
Presented: Yu. V. Linnik
Received: 15.12.1970

Citation: I. A. Ibragimov, N. B. Maslova, “Average number of real roots of random polynomials”, Dokl. Akad. Nauk SSSR, 199:1 (1971), 13–16

Citation in format AMSBIB
\Bibitem{IbrMas71}
\by I.~A.~Ibragimov, N.~B.~Maslova
\paper Average number of real roots of random polynomials
\jour Dokl. Akad. Nauk SSSR
\yr 1971
\vol 199
\issue 1
\pages 13--16
\mathnet{http://mi.mathnet.ru/dan36251}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0292134}
\zmath{https://zbmath.org/?q=an:0277.60053}


Linking options:
  • http://mi.mathnet.ru/eng/dan36251
  • http://mi.mathnet.ru/eng/dan/v199/i1/p13

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. N. Zaporozhets, “An example of a random polynomial with unusual behavior of roots”, Theory Probab. Appl., 50:3 (2006), 529–535  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. D. N. Zaporozhets, A. I. Nazarov, “What is the Least Expected Number of Real Roots of a Random Polynomial?”, Theory Probab. Appl., 53:1 (2009), 117–133  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
  • Number of views:
    This page:20
    Full text:10

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019